Anaphylactic Reaction to Bacitracin O...

Anaphylactic Reaction to Bacitracin Ointment

There are 1 comment on the Cutis story from Apr 19, 2009, titled Anaphylactic Reaction to Bacitracin Ointment. In it, Cutis reports that:

We report a case of an 11-year-old boy who experienced an anaphylactic reaction after administration of bacitracin ointment.

Join the discussion below, or Read more at Cutis.

Wanda - Canton Tx

Tyler, TX

#1 Apr 22, 2009
Within 15-minutes after applying Bacitracin ointment to a sore on my neck, I felt burning and intense itching and extreme dizzyness. I am alergic to many medications and this product should have WARNINGS on the label.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Hives Discussions

Title Updated Last By Comments
Hives.. (Oct '08) Jul 17 Alex T 548
Chronic Hives and H Pylori (Feb '10) Jul 11 Jjmoney74 14
Hives cure---try Vitamin D3!!!! (Aug '15) Jun '16 looking for help 3
Hives relief May '16 Paul Smith 1
Are hives deadly? (Oct '07) May '16 Reese 14
rocking horse For Sale UK Apr '16 Anonymous 1
warning: 'natural' sex enhancement products act... Apr '16 Fitzgerald 1
More from around the web